# SDR CALA2024103000968

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 106,312 hours, 22,220 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

G2 REPORTS THAT LAV K HAS A FOUL ODOR AFTER CLEANING SPRAYED LYSOL IN LAV K . OKAY FOR SERVICE
